# SDR GLBA2012120400126

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 34,135 hours, 41,734 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE LT FWD SPAR CAP ANGLE, RADIATES FROM THE UPPER FWD TASTENER UPWARD TO EDGE OF SPAR CAP, .375" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW FR-CO-02586, STEP 1.    MAJOR REPAIR
